Vahram Zh. Dumanyan
Biography
Education
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Academic degree
Candidate – “On the uniform quasiasymptotics of solutions of hyperbolic equations”, 1990, Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Professional experience
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow; Stephan Banach International Mathematical Centre, Warsaw, Poland; Trier University, Trier, Germany; Lomonosov State University, Moscow

Academic courses
Differential Equations, Partial Differential Equations

Scale of professional interests
Partial Differential Equations, functional analysis

Participation in grant projects
DAAD, Germany, 2003, 2006

Languages
Armenian, russian, english

Professional membership
Member of the Armenian Mathematical Association, member of professional council

Awards received
YSU Gold Medal, MES Gold Medal

duman@ysu.am

Vahram Zh. Dumanyan

Dean | Faculty of Informatics and Applied Mathematics
 
 

Book

Վ. Ժ. Դումանյան

Մաթեմատիկական ֆիզիկայի հավասարումներ | Դասագիրք: ԵՊՀ հրատ.: 2017թ․, 132 էջ, Հայաստան, Երևան

Վահրամ Դումանյան

Մաթեմատիկական ֆիզիկայի հավասարումներ | Դասագիրք, Երևան, ԵՊՀ հրատ., 2017 143 էջ |
 

Article

Vahram Dumanyan, Armen Andreasyan

Armenia: IOI Participation and National Olympiads in Informatics | Olympiads in Informatics, 2016, 10, pp. 249-254 |

В. Ж. Думанян

О разрешимости задачи Дирихле с граничной функцией из L2 для эллиптического уравнения второго порядка | Известия НАН Армении: Математика, Армения, 2015, 50, 4, 3-22 стр. |

Dumanyan V. Zh.

On Dirichlet problem for second order elliptic equation | International Conference «Differential Equations, Functional Spaces, Approximation Theory» dedicated to the 105th anniversary of the birthday of Sergei L’vovich Sobolev, August 18–24, 2013, Novosibirsk, Russia. Abstracts, p. 130

Dumanyan V. Zh.

On solvability of Dirichlet problem for general second order elliptic equation | Second International Conference «Mathematics in Armenia: Advances and Perspectives» dedicated to the 70th anniversary of foundation of Armenian National Academy of Sciences, 24 – 31 August, 2013, Tsaghkadzor, Armenia, Abstracts, p. 65-67

V. Zh. Dumanyan

On boundedness of a class of first order linear differential operators in the space of (n–1)-dimensionally continuous functions ((n–1)-չափանի անընդհատ ֆունկցիաների տարածությունում գործող առաջին կարգի գծային դիֆերենցիալ օպերատորների մի դասի սահմանափակության մասին ) | ԵՊՀ գիտական տեղեկագիր, սերիա ֆիզիկա և մաթեմատիկա, 2013, #2, էջ 8–14 |

Dumanyan V. Zh.

On compactness of a class of first order differential operators | Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 7, No. 1, 2011, p. 49-55. (Russian)

Dumanyan V. Zh.

Solvability of the Dirichlet problem for a general second-order elliptic equation | (Russian) Dokl. Akad. Nauk 436 (2011), no. 2, 159-162; translation in Dokl. Math. 83 (2011), no. 1, 30-33

Dumanyan V. Zh.

On the solvability of the Dirichlet problem for a second-order elliptic equation | Russian) Izv. Nats. Akad. Nauk Armenii Mat. 46 (2011), no. 2, 37-52; translation in J. Contemp. Math. Anal. 46 (2011), no. 2, 77-88

Dumanyan V. Zh.

On the solvability of the Dirichlet problem for a general second-order elliptic equation | Russian) Mat. Sb. 202 (2011), no. 7, 75-94; translation in Sb. Math. 202 (2011), no. 7-8, 1001-1020

V. Zh. Dumanyan

On compactness of a class of first order linear differential operators (Առաջին կարգի գծային դիֆերենցիալ օպերատորների կոմպակտության մասին) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2011, #2, էջ 17–21 |

V. Zh. Dumanyan

On the boundedness of a class of the first order linear differential operators (Առաջին կարգի գծային դիֆերենցիալ օպերատորների) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2011, #1, էջ 3-6 |

Dumanyan V. Zh.

On eigenspaces of compact operator in Hilbert spaces | Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 6, No. 2, 2010, p. 42-44. (Russian)

Dumanyan V. Zh.

On boundedness of a class of first order differential operators | Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 6, No. 3, 2010, p. 20-26. (Russian)

Dumanyan V. Zh.

On the boundary values of solution of the Dirichlet problem for the second order elliptic equation | Newsletter of NAS RA, v. 45, No. 1, 2010, p. 31-52. (Russian)

Dumanyan V. Zh.

On solvability of Dirichlet problem for the general second order elliptic equation | Proceedings of the Third Russian-Armenian workshop on mathematical physics, complex analysis and related topics, 4-8 October, 2010, Tsaghkadzor, Armenia, p. 51-55. (Russian)

Dumanyan V. Zh.

On the solvability of the Dirichlet problem for a second-order elliptic equation | (Russian) Dokl. Nats. Akad. Nauk Armen. 110 (2010), no. 2, 120-127

Dumanyan V. Zh., Hovhannisyan Z. B.

The solutions of the Cauchy problem by the method of Fourier transform | Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 5, No. 1, 2009, p. 12-19. (Armenian)

Վ. Ժ. Դումանյան, Զ. Բ. Հովհաննիսյան

Կոշիի խնդրի լուծումը Ֆուրյեի ձևափոխության միջոցով | Մաթեմատիկան բարձրագույն դպրոցում Հատոր 5, Երևան 2009, 12-19

V. Zh. Dumanian

Dirichlet weight integral estimation to Dirichlet problem solution for the general second order elliptic equations (Դիրիխլեի կշռային ինտեգրալի գնահատականը երկրորդ կարգի ընդհանուր էլիպսային հավասարման Դիրիխլեի խնդրի համար) | ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009 #3, էջ 10–21 |

Dumanyan V. Zh.

On uniqueness of the solutions of an equation with a compact operator in Hilbert spaces | Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 4, No. 4, 2008, p. 28-30. (Russian)

Dumanyan V. Zh.

On the estimation of for solutions of second order elliptic equations | Uchenye zapiski Yerevan State University, No. 2(2008), p. 145-147. (Russian)

Dumanyan V. Zh.

On the boundedness of Dirichlet's weight integral for solution of the Dirichlet problem for the second order elliptic equation | Reports of NAS RA, v. 108, No. 1, 2008, p. 45-49. (Russian)

Dumanyan V. Zh.

On the near the boundary behaviour of solution of the Dirichlet problem for the general second order elliptic equation | Reports of NAS RA, v. 108, No. 2, 2008, p. 110-116. (Russian)

Dumanyan V. Zh.

On the boundary values of solution of the Dirichlet problem for the second order elliptic equation | Proceedings of the Second Russian-Armenian workshop on mathematical physics, complex analysis and related topics, 5-11 October, 2008, Moscow, Russia, p. 32. (Russian)

V. Zh. Dumanyan

Об оценке int(|du|^2) для решений эллиптических уравнений второго порядка (Երկրորդ կարգի էլիպսական հավասարումների լուծումների համար int(|du|^2)-ի գնահատականի մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2008, #2, էջ 145-147 (ռուսերեն) |

Dumanyan, V. Zh.

On the boundary values of solution of the Dirichlet problem for the second order elliptic equation | Conference dedicated to the 100th anniversary of the birthday of academician A. Shahinyan, December 20-21, 2006, Yerevan, Armenia. Abstracts, p. 17-19. (Russian)

V. Dumanyan

On the behaviour near the boundary of solutions of the Dirichlet problem for elliptic equations | Lecce (Italy), Note di Matematica 21, n. 2, 2002/2003, p. 99-118. (Supported by DAAD A0229006)

V. Dumanyan

On the behaviour near the boundary of solutions of the Dirichlet problem for the second-order elliptic equation | Dokl. Ros. Akad. Nauk Vol. 386 (2002), No. 6, 735 – 737 (in Russian)

Dumanyan V. Zh.

On the uniform quasiasymptotics of solutions of hyperbolic equations | Math. Sb. Vol. 181 (1990), No. 5, 683 – 704 (in Russian). English transl. in Math.USSR Sbornik Vol. 70 (1991), No. 1, 109–128

V. Dumanyan

On the uniform quasiasymptotics of solutions of hyperbolic equations | Math. Sb. Vol. 181 (1990), No. 5, 683 – 704 (in Russian), English translation in Math.USSR Sbornik Vol. 70 (1991), No. 1, 109 – 128

V. Dumanyan

On the quasiasymptotics of solutions of hyperbolic equations | Second Soviet conference “New approaches to the solving of differential equations” (May 30 – June 1, 1989, Drogobeach, Ukraine, USSR), Proc. of the conference, Moscow, 1991, p. 63

V. Dumanyan

On the uniform quasiasymptotics of solutions of hyperbolic equations | C. sc. Thesis, Steklov Math. Institute, Moscow, 1990 (in Russian)

V. Dumanyan

About an operator connected to the quasiasymptotics of generalized functions | Soviet school-seminar “Actual problems of complex analysis” (5 – 10 June, 1989, Tashkent, Usbekistan, USSR), Proc. of the conference, Tashkent State University publishing house, 1989, p. 37
 

Thesis

Dumanyan V.

On solvability of a Dirichlet problem with the boundary function in L2 for the second-order elliptic equation | International Conference HARMONIC ANALYSIS AND APPROXIMATIONS, VI 12 - 18 September, 2015 Tsaghkadzor, Armenia Yerevan, 2015-09-12, p. 30 |

В.Ж.Думанян

Линейные уравнения эллиптического типа | Изд-во: Palmarium Academic Publishing, 2012, с. 184

Dumanyan V. Zh.

On solvability of the Dirichlet problem for a general second-order elliptic equation | Third International Conference on Mathematical Physics and Its Applications, August 27 – September 1, 2012, Samara, Russia. Abstracts, p. 127-128

Dumanyan V. Zh.

On solvability of the Dirichlet problem for a general second-order elliptic equation | International Conference «Differential Equations and Related Topics» dedicated to Ivan G. Petrovskii, XXIII Joint Session of Petrovskii Seminar and Moscow Mathematical Society, May 30–June 4, 2011, Moscow, Russia. Abstracts, p. 183-184

Dumanyan V. Zh.

On the quasiasymptotics of solutions of hyperbolic equations | Second Soviet conference «New approaches to the solving of differential equations» (May 30 – June 1, 1989, Drogobeach, Ukraine, USSR), Proc. of the conference, Moscow, 1991, p. 63

Dumanyan V. Zh.

About an operator connected to the quasiasymptotics of generalized functions | Soviet school-seminar «Actual problems of complex analysis»(5–10 June, 1989, Tashkent, Usbekistan, USSR), Proc. of the conference, Tashkent State University, publishing house, 1989, p. 37

Dumanyan V. Zh.

On Dirichlet problem for second order elliptic equation | International Conference «Differential Equations, Functional Spaces, Approximation Theory» dedicated to the 105th anniversary of the birthday of Sergei L’vovich Sobolev, August 18 – 24, 2013, Novosibirsk, Russia. Abstracts, p. 130